# SDR IPXA2023013090442

- Difficulty date: January 21, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 2024T3063C
- Condition: Cracked
- Location: Frm 58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CAFT CARGO CEILING SUPPORT MIDDLE AT FR 58 CRACKED AT MANY LOCATIONSREMOVED, FABRICATED AND REPLACED IAW SRM 51-40-21 AND 51-26-00
